# SDR UPS01835315

- Difficulty date: February 22, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 77,097 hours, 25,230 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, 3 VERTICAL STAB LT SKATE ANGLE IS CORRODED BEYOND LIMITS AT STA 1766.  REPAIRED ANGLE IAW SRM 53-2-5 FIG 16A.
